# SDR GTIA2023031337036

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 5,813 hours, 2,384 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT, DIRTY SOCK SMELL -PERFOMED TSM 05-50-00, FOUND PACK 2 HAS EMITTING ODOR. PACK 1 HAS NO ODOR AT THIS TIME
